# SDR USAAD01073

- Difficulty date: March 31, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N814US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48094
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE LOW LEVEL EMERGENCY LIGHTS WILL NOT TEST PROPERLY.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES.  (M)
